# SDR AALA20150403004

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 75,777 hours, 41,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF & CLIMB, FLIGHT ATTENDANTS REPORTED SMOKE ODOR IN AFT CABIN, SOURCE UNIDENTIFIED.  RETURNED & EMERGENCY DECLARED.  LANDING UNEVENTFUL.   ACCOMPLISHED CABIN ODOR TROUBLESHOOTING CARD MCM 21-96-01 & PACK BURN CARD MCM21-91-12.  NO ODORS NOTED.
